# SDR SWIA200312696

- Difficulty date: December 15, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 12,711 hours, 19,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - FLOOR LIGHTING INOP (IN FRONT OF GALLEY).  RELAMPED AND SECURED FLOOR LIGHTING EMERGENCY IN FRONT OF GALLEY.  OPS TEST GOOD.
